# SDR ASOA201101774

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031165
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AROUND NUTPLATE HOLES AT FS 589 BETWEEN LBL 9 AND LBL 27.  R & R DAMAGED TEE CAP WITH NEW CAP IAW SRM 51-40-11 STEP 11, SRM 51-42-06 STEP 9 AND SRM 51-42-21 STEPS 9, 11.
